Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 79, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 4, 2007, 4:31 PM MDT for Lincoln County, New Mexico. It was in force for 59 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2007, 4:31 PM MDT (22:31 UTC)
- Expired
- Jun 4, 2007, 5:30 PM MDT
- In force
- 59 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Lincoln County, NM
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:55 PM MDT | HAIL 1 | 13 Ne Capitan, NM | QUARTER SIZE HAIL FOR 3-4 MINUTES AT MILE MARKER 16 ON HIGHWAY 246 |
| Jun 4, 5:00 PM MDT | TORNADO | 13 Ne Capitan, NM | TOUCHDOWN AT MILE MARKER 16 ON HIGHWAY 246 FOR 1 TO 2 MINUTES. LARGE TREES UPROOTED AND POWER POLES SNAPPED IN HALF. NO INJURIES. |
| Jun 4, 5:00 PM MDT | TORNADO | 13 Ne Capitan, NM | TOUCHDOWN AT MILE MARKER 16 ON HIGHWAY 246 FOR 1 TO 2 MINUTES. LARGE TREES UPROOTED AND POWER POLES SNAPPED IN HALF. NO INJURIES. |
| Jun 4, 5:05 PM MDT | HAIL 1 | 22 Wnw Mesa, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2310 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 042231
SVRABQ
NMC027-042330-
/O.NEW.KABQ.SV.W.0079.070604T2231Z-070604T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
431 PM MDT MON JUN 4 2007
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 530 PM MDT
* AT 426 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 57 MILES NORTHEAST OF ENCINOSO
TO 12 MILES NORTHEAST OF ENCINOSO...OR ALONG A LINE EXTENDING FROM
13 MILES SOUTHEAST OF VAUGHN TO 31 MILES SOUTH OF CORONA...AND
MOVING SOUTH AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ENCINOSO AROUND 445 PM MDT...
LINCOLN AROUND 525 PM MDT...
ARABELA...8 MILES NORTH OF HONDO AND 8 MILES NORTHEAST OF SAN
PATRICIO AROUND 530 PM MDT...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
LAT...LON 3434 10526 3370 10561 3322 10523 3368 10490
3434 10489
$$
DPORTER2 follow-up statements
000
WWUS55 KABQ 042302
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
502 PM MDT MON JUN 4 2007
NMC027-042330-
/O.CON.KABQ.SV.W.0079.000000T0000Z-070604T2330Z/
LINCOLN-
502 PM MDT MON JUN 4 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LINCOLN
COUNTY UNTIL 530 PM MDT...
AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 46 MILES NORTH OF ARABELA TO
10 MILES NORTHWEST OF ARABELA...OR ALONG A LINE EXTENDING FROM 29
MILES SOUTHEAST OF VAUGHN TO 27 MILES NORTHEAST OF RUIDOSO...MOVING
SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LINCOLN AROUND 520 PM MDT...
ARABELA AROUND 525 PM MDT...
6 MILES NORTH OF HONDO AND 7 MILES NORTHEAST OF SAN PATRICIO AROUND
530 PM MDT...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 3433 10512 3358 10550 3316 10515 3338 10490
3434 10489
$$
DPORTER000
WWUS55 KABQ 042311
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
510 PM MDT MON JUN 4 2007
NMC027-042330-
/O.CON.KABQ.SV.W.0079.000000T0000Z-070604T2330Z/
LINCOLN-
510 PM MDT MON JUN 4 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LINCOLN
COUNTY UNTIL 530 PM MDT...
AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 42 MILES NORTH OF ARABELA TO
7 MILES WEST OF ARABELA...OR ALONG A LINE EXTENDING FROM 32 MILES
SOUTHEAST OF VAUGHN TO 25 MILES NORTHEAST OF RUIDOSO...MOVING
SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ARABELA AROUND 520 PM MDT...
SAN PATRICIO AROUND 525 PM MDT...
HONDO...PICACHO AND 8 MILES NORTHWEST OF SUNSET AROUND 530 PM
MDT...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED 8 MILES SOUTHWEST
OF RAMON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3433 10512 3358 10550 3316 10515 3338 10490
3434 10489
$$
DPORTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:46 PM MDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 4, 2:46 PM MDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 246 PM MDT MON JUN 4 2007 .DISCUSSION... ANOTHER ROUND OF SEVERE WEATHER ONGOING FOR NORTHERN AND EASTERN PORTIONS OF THE STATE...AS NORTHWEST FLOW ALOFT OVER TOP OF RIDGE EXTENDING FROM BAJA CALIFORNIA NORTH TO SOUTHERN ALBERTA IN WESTERN CANADA. SHORTWAVE WIGGLES IN FLOW ALOFT SUFFICIENT TO AGITATE STORM INITIATION DESPITE PALTRY LOW LEVEL INFLOW...AND LEFTOVER BOUNDARIES FROM EXCITEMENT YESTERDAY PROVIDE ADDITIONAL FOCUS. AM EXPECTING COVERAGE AND INTENSITY TO BE ON PAR WITH YESTERDAY. MODELS...REASONABLE CONSENSUS USHERING IN PATTERN CHANGE BEGINNING LATE TUESDAY AFTERNOON...AS RIDGE AXIS TRANSLATES RAPIDLY EASTWARD OVER NEW MEXICO...AND IS MASHED DOWN BY FOLLOWING TROUGH WHICH WILL DIG RAPIDLY SOUTHWARD TOWARD NORTHERN NEW MEXICO AND ARRIVE BY MIDWEEK. WITH EMBEDDED CLOSED LOW CENTERING UP OVER THE NORTHERN ROCKIES...FAST FLOW AROUND THE BASE WILL PUSH COPIUOS MOMENTUM ACROSS NEW MEXICO BEGINNING TUESDAY NIGHT AND BRING ON A VERY WINDY WEDNESDAY...AND THESE WILL RELAX ONLY GRADUALLY ON THURSDAY AS TROUGH SHEARS OUT INTO THE CENTRAL PLAINS. LITTLE CHANCE FOR MUCH OF A RIDGE AS TROUGH MOVES OFF TO THE EAST...AS NEXT TROUGH UPSTREAM WILL POKE SOUTHWEST FROM SALT LAKE TO SOUTHERN CALIFORNIA...AND CIRCULATION WILL PUSH SOUTHWEST FLOW INTO THE STATE...LEAVING PRECIPITATION FOR SPOTTY AFTERNOON THUNDERSTORMS. A LITTLE MORE THUNDERSTORM COVERAGE POSSIBLE BY THE WEEKEND NEAR THE TEXAS BORDER. FIRE WEATHER...WILL HOIST FIRE WEATHER WATCH FOR WEDNESDAY FOR THE CONTINENTAL DIVIDE ZONES WESTWARD IN ANTICIPATION OF STRONG WINDS AND LOW HUMIDITIES...AND IN AREAS MISSED BY THE CURRENT ROUNDS OF PRECIPITATION. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 54 92 58 84 / 0 0 0 0 GALLUP.......................... 47 88 50 81 / 0 0 0 0 GRANTS.......................... 48 88 52 85 / 0 0 0 0 GLENWOOD........................ 51 94 53 89 / 0 0 0 0 CHAMA........................... 39 80 41 69 / 5 0 0 0 LOS ALAMOS...................... 49 83 50 76 / 5 0 0 0 RED RIVER....................... 36 73 40 67 / 10 5 0 0 TAOS............................ 42 85 49 82 / 10 0 0 0 SANTA FE........................ 49 86 51 83 / 5 0 0 0 SANTA FE AIRPORT................ 51 88 53 85 / 5 0 0 0 ESPANOLA........................ 49 92 51 87 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 61 91 63 88 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 55 93 56 89 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 57 89 58 85 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 59 91 61 88 / 5 0 0 0 SOCORRO......................... 56 93 60 91 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 48 84 51 80 / 5 0 0 0 MORIARTY/ESTANCIA............... 46 87 49 83 / 10 0 0 0 CARRIZOZO....................... 56 92 62 91 / 5 0 0 0 RUIDOSO......................... 49 84 54 83 / 10 0 0 0 RATON........................... 46 86 52 86 / 10 10 0 0 LAS VEGAS....................... 47 85 54 84 / 10 5 0 0 ROY............................. 52 80 56 84 / 10 5 0 0 CLAYTON......................... 55 89 60 90 / 20 5 5 0 SANTA ROSA...................... 53 91 57 90 / 20 5 0 0 TUCUMCARI....................... 58 94 65 96 / 20 5 0 0 FORT SUMNER..................... 59 92 63 93 / 20 5 0 0 CLOVIS.......................... 58 94 63 94 / 30 5 5 0 PORTALES........................ 59 93 65 96 / 40 5 5 0 ROSWELL......................... 62 97 64 99 / 10 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ101-105-109. && 25
Hazardous weather outlook, Jun 4, 5:39 AM MDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 539 AM MDT MON JUN 4 2007 NMZ001>021-026-051200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 539 AM MDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE EASTERN PLAINS THIS AFTERNOON AND THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDY CONDITIONS WILL DEVELOP AREAWIDE ON WEDNESDAY WITH SOUTHWEST WINDS AT SPEEDS FROM 25 TO 35 MPH AND GUSTS TO 50 MPH. WIND GUSTS MAY REACH 55 MPH ALONG AND EAST OF THE SANDIA AND SANGRE DE CRISTO MOUNTAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR COLFAX...MORA...SAN MIGUEL...UNION...HARDING...QUAY...GUADALUPE...TORRANCE...LINCOLN...DE BACA...CURRY...ROOSEVELT AND CHAVES COUNTIES. 44
In the hours before
Special weather statement, Jun 4, 3:20 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT MON JUN 4 2007 NMZ011-042245- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- 320 PM MDT MON JUN 4 2007 ...STRONG THUNDERSTORM MOVING INTO SOUTHERN SANTA FE COUNTY... A STRONG THUNDERSTORM BETWEEN HIGHWAY 285 AND STATE ROAD 14 IN SANTA FE COUNTY WILL CONTINUE MOVING SLOWLY TO THE SOUTH OVER EL DORADO... LONE BUTTE...AND OVER STATE ROAD 41 NEAR GALISTEO. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES SLOWLY TO THE SOUTH. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 4, 3:42 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 342 PM MDT MON JUN 4 2007 NMZ016-017-042300- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 342 PM MDT MON JUN 4 2007 ...STRONG THUNDERSTORM OVER NORTHERN LINCOLN COUNTY... A STRONG THUNDERSTORM SOUTH OF CORONA NEAR TECOLOTE PEAK WILL MOVE SOUTH AND EAST NEAR JICARILLA...AND OVER THE OPEN COUNTRY OF NORTHERN LINCOLN COUNTRY EAST OF HIGHWAY 54 TOWARD ENCINOSO. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES SLOWLY TO THE SOUTH AND EAST. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 4, 3:43 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 343 PM MDT MON JUN 4 2007 NMZ006-042215- HARDING COUNTY- 343 PM MDT MON JUN 4 2007 ...LINE OF STRONG THUNDERSTORMS MOVING OVER HARDING COUNTY... AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM BUEYEROS TO 8 MILES SOUTHWEST OF ROY. MOVEMENT WAS SOUTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHICOSA LAKE STATE PARK...ROY...MILLS AND SOLANO. THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. DPORTER
Local storm report, Jun 4, 3:52 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL ESPANOLA 36.00N 106.07W
06/04/2007 E0.75 INCH RIO ARRIBA NM PUBLIC
DAMAGED TREES AND BROKE WINDOWS.
&&
UPDATED REPORT.
DPORTERLocal storm report, Jun 4, 4:00 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
400 PM MDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL VAUGHN 34.61N 105.21W
06/04/2007 E1.50 INCH GUADALUPE NM LAW ENFORCEMENT
&&
DPORTERSpecial weather statement, Jun 4, 4:15 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 415 PM MDT MON JUN 4 2007 NMZ011-042330- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- 415 PM MDT MON JUN 4 2007 ...STRONG THUNDERSTORM CROSSING INTO NORTHERN TORRANCE COUNTY... A STRONG THUNDERSTORM OVER EXTREME SOUTHERN SANTA FE COUNTY IS CROSSING INTO NORTHERN TORRANCE COUNTY...AND WILL MOVE OVER INTERSTATE 40 BETWEEN MORIARTY AND CLINES CORNERS AND FURTHER SOUTH TOWARD MCINTOSH...ESTANCIA...AND HIGHWAY 60 BETWEEN WILLARD AND ENCINO. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES SLOWLY TO THE SOUTH. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:24 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 66 min |
| Jun 3, 6:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 62 min |
| Jun 4, 1:28 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 52 min |
| Jun 4, 1:52 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 53 min |
| Jun 4, 2:06 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 54 min |
| Jun 4, 2:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 61 min |
| Jun 4, 3:31 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 59 min |
| Jun 4, 3:34 PM MDT | Fire Weather Watch | ABQ | Catron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more | 23 hr |
| Jun 4, 4:36 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 54 min |
| Jun 4, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 60 min |
| Jun 4, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 58 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.